# SDR A6WA200440066

- Difficulty date: May 10, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501251
- Condition: Cracked
- Location: Fuselage
- Part time: 9,049 hours, 8,916 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 625 OBLIQUE ANGLE ON INTERCOSTAL CRACKED.  REMOVED AND REPLACED NEW INTERCOSTAL AT FS 625.
